Skip to Content

What will happen if you take concerta three times a day with in two hours?

Responses (1)

Rajive Goel 11 Nov 2010

The actual effects of a Concerta overdose will vary depending on a number of factors, including how much Concerta was taken and whether it was taken with any other medicines, alcohol, and/or drugs. Some possible effects of an overdose on Concerta can include:

Hyperactivity (trouble sitting still); Fast breathing; Confusion; Fever; Muscle pains; Shakiness; Aggressiveness; Hallucinations (seeing or hearing things that are not really there).

It is important that you seek medical attention immediately if you believe that you may have overdosed on Concerta.

Take care, be safe & well!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Is there only one type of Concerta?

Posted 21 Oct 2009 1 answer

Why does concerta keep me up at night?

Posted 14 Jan 2012 1 answer

Trouble sleeping with Concerta 54mg for 9 yrs old?

Posted 8 May 2012 5 answers

Can Concerta cause extreme dizziness?

Posted 10 Jun 2015 1 answer